# SDR SWAA2022061608011

- Difficulty date: May 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,775 hours, 27,455 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULB SEAL RETAINER SUPPORT IS CRACKED AT RIGHT WING FIXED T/E PANEL JUST AFT OF THE PYLON ORSS 272. MARKED / [01] REMOVED RETAINER SUPPORT FROM RIGHT WING FIXED T/E ORSS 272 SRM 51-40-02.;[02] RECEIVED FITTING P/N 115A2953-2 LOT 1491603-1. LOCATED AND DRILLED FITTING IAW SRM 51-40-05-0G-0 DWG 115A2930. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION STEP 2. VERIFIED OK TO INSTALL.;[04] INSTALLED NEW FITTING P/N 115A2953-2 PER SRM 51-40-02-0G-0 AND DWG 115A2930.;[05] VERIFIED CORRECTIVE 4
